Inconsistent days

I have recently increased my dose of escitalopram on Sept 30 to 7.5 from 5mg and working towards 10 mg as per doctor's orders. For the past several days I have gotten so nauseous and queasy about 4-5 hours after taking this dose in the morning. I also take a .5 xanax too. However, I feel jittery and nauseous this a panic attack but I don't know if it is increase in the escitalopram or still anxiety. I have been on 5mg. For several weeks and think it has helped a bit with depression but the anxiety and nervousness linger. Anyone else have this type of experience upon increasing the dosage. I am really frustrated. I had a great weekend then suddenly these symptoms have in invaded my life again. Thanks.

1 Reply

  • Mommadee, I have been on escitalopram for 5 years now, starting at 10mg increased to 15mg. For me, it's been the best drug I have been on with no tired effects or nausea. However, right from the start I was told to take it after lunch. Apparently having food in my stomach has reduced the chance of feeling ill. Talk with your doctor about taking it with enough food. My best..x

You may also like...